# SDR SWIA200718031

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 8,560 hours, 7,415 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 45LK
- Condition: Failed
- Location: Nr 2
- Part time: 5,927 hours, 4,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED RED "IAS", "ALT" AND "V/S" FLAGS ON FO SIDE PFD IN FLIGHT.  PURGED P1, P2 SYSTEMS IAW AMM 34-11-00 AND REPLACED ADC 2 IAW AMM 34-13-01.
